# SDR UPS97823780

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4611067
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LONGERON 28R END FITTING AFT OF F/S 70 HAS MODERATE HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21, 51-1-29D, AND 51-3-0.
